MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L MANIFOLD 3 PORT RIGHT HAND, ROTATING ADAPTOR ON; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

DEROYAL INTERCONTINENTAL, S.R.L MANIFOLD 3 PORT RIGHT HAND, ROTATING ADAPTOR ON; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number 31-3225
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "leakage during clinical use.".
 
Additional Manufacturer Narrative
A user facility reported, ""leakage during clinical use." three instances of this issue were reported for this part number.This is report 2 of 3.Deroyal industries requested return of the device, however it has not yet been returned.A supplier corrective action request (scar) was sent to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, ""leakage during clinical use." three instances of this issue were reported for this part number.This is report 2 of 3.It was previously reported that a supplier corrective action request (scar) would be sent, however, after further investigation, it was determined to not be a vendor issue, and no scar was sent.Deroyal industries requested return of the device, and it was received on march 31, 2025.Deroyal industries, inc.Reviewed specifications and work orders manifolds related to the samples and no issues were found.Within the reviewed work orders, it was found that each functional test including the torque test, vacuum leak test, and hydrostatic tests all met the respective parameters.The final visual 100% inspection was also reviewed, and the products met all acceptance criteria.An inventory check was also performed on 8 manifolds that were present in inventory and all were within specification.Failure modes and effects analysis (fmea) and corrective and preventive actions related to this issue were reviewed and no issues were found.Samples were received and tested.Each of the samples met all testing requirements and were all within specifications for thread thickness and female thread diameter.A complaint to sales ratio was conducted between january 2023 to april 2025 and found to be (b)(4).Root cause: based on the evaluations and testing performed, the issue could not be reproduced or confirmed on the samples returned.All samples were within all acceptance criteria.Corrective and preventive actions: because the issue could not be confirmed, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
MANIFOLD 3 PORT RIGHT HAND, ROTATING ADAPTOR ON
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21547635
Report Number3004605321-2025-00002
Device Sequence Number8050643
Product Code DTL
UDI-Device Identifier00749756719858
UDI-Public00749756719858
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31-3225
Device Lot Number60878974
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown